Claudio Pessoa
Claudio Pessoa
Professor de Matemática, Universidade Estadual Paulista - IBILCE/UNESP
Verified email at ibilce.unesp.br - Homepage
TitleCited byYear
Piecewise linear perturbations of a linear center
C Buzzi, C Pessoa, J Torregrosa
Discrete Contin. Dyn. Syst 33 (9), 3915-3936, 2013
562013
On the centers of the weight-homogeneous polynomial vector fields on the plane
J Llibre, C Pessoa
arXiv preprint arXiv:0901.4971, 2009
242009
Homogeneous polynomial vector fields of degree 2 on the 2--dimensional sphere
J Llibre, C Pessoa
extracta mathematicae 21 (2), 167-190, 2006
192006
Invariant circles for homogeneous polynomial vector fields on the 2-dimensional sphere
J Llibre, C Pessoa
Rendiconti del Circolo Matematico di Palermo 55 (1), 63, 2006
182006
Centers on center manifolds in the Lü system
A Mahdi, C Pessoa, DS Shafer
Physics Letters A 375 (40), 3509-3511, 2011
162011
The Hopf bifurcation in the Shimizu–Morioka system
J Llibre, C Pessoa
Nonlinear Dynamics 79 (3), 2197-2205, 2015
142015
Phase portraits for quadratic homogeneous polynomial vector fields on
J Llibre, C Pessoa
Rendiconti del Circolo Matematico di Palermo 58 (3), 361-406, 2009
122009
Dynamics at infinity and other global dynamical aspects of Shimizu–Morioka equations
M Messias, MRA Gouveia, C Pessoa
Nonlinear Dynamics 69 (1-2), 577-587, 2012
102012
On the limit cycles for a class of continuous piecewise linear differential systems with three zones
MFS Lima, C Pessoa, WF Pereira
International Journal of Bifurcation and Chaos 25 (04), 1550059, 2015
62015
A class of reversible quadratic polynomial vector fields on S2
WF Pereira, C Pessoa
Journal of Mathematical Analysis and Applications 371 (1), 203-209, 2010
62010
Homogeneous polynomial vector fields on the 2-dimensional sphere
CG Pessoa
Universitat Autònoma de Barcelona, 2006
62006
Bifurcations at infinity, invariant algebraic surfaces, homoclinic and heteroclinic orbits and centers of a new Lorenz-like chaotic system
MRA Gouveia, M Messias, C Pessoa
Nonlinear Dynamics 84 (2), 703-713, 2016
42016
Piecewise smooth dynamical systems: Persistence of periodic solutions and normal forms
MRA Gouveia, J Llibre, DD Novaes, C Pessoa
Journal of Differential Equations 260 (7), 6108-6129, 2016
32016
A hybrid symbolic-numerical approach to the center-focus problem
A Mahdi, C Pessoa, JD Hauenstein
Journal of Symbolic Computation 82, 57-73, 2017
22017
Limit cycles bifurcating from a period annulus in continuous piecewise linear differential systems with three zones
MFS Lima, C Pessoa, WF Pereira
International Journal of Bifurcation and Chaos 27 (02), 1750022, 2017
22017
On the reversible quadratic polynomial vector fields on S2
WF Pereira, C Pessoa
Journal of Mathematical Analysis and Applications 396 (2), 455-465, 2012
22012
Homogeneous polynomial vector fields on S2
CG Pessoa
12006
About Limit Cycles in Continuous Piecewise Linear Differential Systems
MFS Lima, C Pessoa, W Pereira
Proceeding Series of the Brazilian Society of Computational and Applied …, 2017
2017
Limit cycles bifurcating from a period annulus in continuous piecewise differential systems with three zones
MFS Lima, C Pessoa, WF Pereira
arXiv preprint arXiv:1511.07200, 2015
2015
On the Poincaré map and limit cycles for a class of continuous piecewise linear differential systems with three zones
C Pessoa, WF Pereira, MFS Lima
Proceeding Series of the Brazilian Society of Computational and Applied …, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20